# SDR QXEA200602089

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 7,673 hours, 5,407 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DEN - ON PUSHBACK FOR FLIGHT 4436 RECEIVED A APU DOOR OPEN CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE COMPLIED WITH A VISUAL INSPECTION OF THE APU DOOR ACTUATOR AND CLEANED THE CANNON PLUG AND THE ACTUATOR SHAFT.  COMPLIED WITH DOOR INHIBIT RESET IAW AMM 49-14-19-980-803.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
